# SDR DXTA200702362

- Difficulty date: July 29, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N971QS
- Make and model: Cessna 750
- Aircraft serial: 7500071
- Aircraft time: 7,641 hours, 4,749 cycles
- Engine: Allsn AE3007C
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT MAIN LANDING GEAR DID NOT SHOW GREEN DOWN AND LOCKED INDICATION WHEN GEAR WAS SELECTED DOWN.  IAW CHECKLIST: GEAR DOWN BOTTLE HANDLE WAS PULLED AND MAIN MANUAL RELEASE HANDLE PULLED.  [08-23-07]  RESET N2 BOTTLE, RESET LANDING GEAR CONTROL MANIFOLD, PURGED GEAR SYSTEM OF AIR CYCLED GEAR 20 TIMES WITH NO DEFECTS NOTED. OPERATIONAL CHECK GOOD PER 750 MM CH 32-00-01.
